# SDR ABXA2024021900629

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T27403
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATUM AIRCRAFT IS IN CPZ FOR C24 MAINTENANCE CHECK. CPZ WAS TASKED WITH ACCOMPLISHING INSPECTIONS OF THE STA 1809.5 DATUM AIRCRAFT IS IN CPZ FOR C24 MAINTENANCE CHECK. CPZ WAS TASKED WITH ACCOMPLISHING INSPECTIONS OF THE STA 1809.5 BULKHEAD OUTER CHORD (LH) AS PER ABX JC 5380-0001-002 (SB 767-53A0078 PART 1 INSTRUCTIONS AND FIGURE 2). DURING THIS ACCOMPLISHMENT, HOLE 51 WAS FOUND CRACKED AND PERMANENT REPAIR WAS ACCOMPLISHED PER ABX JC 5380-0001-002 (SB 767-53A0078 PART 1 AND PART 4), AT 148T2740-9 FORWARD FRAME. HOWEVER, A CRACK INDICATION WAS PRESENT AT HOLE # 49 AND WAS REAMED TO 0.281-INCH DIAMETER THRU 148T2740-3 WEB AND 148T2740-1 BULKHEAD. THE ABX JC 5380-0001-002 (SB 767-53A0078) STATES TO CONTACT BOEING FOR REPAIR.REPAIRED IAW ABX-REA-5380-65254-00 AND REO-G24801 REV IR ,BAC-REA-5380-65254 AND HAECO REO-G24801.  (LH) AS PER ABX JC 5380-0001-002 (SB 767-53A0078 PART 1 INSTRUCTIONS AND FIGURE 2). DURING THIS ACCOMPLISHMENT, HOLE 51 WAS FOUND CRACKED AND PERMANENT REPAIR WAS ACCOMPLISHED PER ABX JC 5380-0001-002 (SB 767-53A0078 PART 1 AND PART 4), AT 148T2740-9 FORWARD FRAME. HOWEVER, A CRACK INDICATION WAS PRESENT AT HOLE # 49 AND WAS REAMED TO 0.281-INCH DIAMETER THRU 148T2740-3 WEB AND 148T2740-1 BULKHEAD. THE ABX JC 5380-0001-002 (SB 767-53A0078) STATES TO CONTACT BOEING FOR REPAIR.REPAIRED IAW ABX-REA-5380-65254-00 AND REO-G24801 REV IR ,BAC-REA-5380-65254 AND HAECO REO-G24801.
